MAUDE Adverse Event Report: MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 3.5X24
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Myocardial Infarction (1969); Thrombosis (2100)
Date of Event 06/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dhr was reviewed: all manufacturing and release test documentation is present and meets the requirements.Crimping, crossing profile, and securement measurements are all in compliance with the product requirements.All the released systems met specifications.Ifu review was performed: no deviation of ifu was reported.Final report - overall conclusions: 1.The review of the dhr (device history record) along with the information provided by the customer indicates that the product was supplied meeting specifications.2.There is no evidence to suggest that there were any manufacturing issues that contributed to the reported event.3.The investigation was limited as the product or the angiogram were not receive (stent is deployed in patient).It is not possible to reach a definite conclusion as to how and why this event happened with the information that we received.4."stent thrombosis" is a potential adverse event associated with the use of the elunir¿ ridaforolimus eluting coronary stent system as listed in elunir ifu.Therefore, it is not necessarily an indication of a deficiency in the product quality.5.According to the information received, there were no reported product issues or adverse events during the patient's index procedure.6.According to the information received, the sub-acute thrombosis was treated.The 100% occluded lad and diagonal vessel was treated.7.There was no injury to patient.
 
Event or Problem Description
Initial complaint, received on june 28, 2018: the patient received an elunir stent.Five (5) days later, he returned with sub-acute thrombosis.He was treated and released.Additional information, received on july 01, 2018: index procedure ((b)(6) 2018): the patient was admitted without acute mi.Deployment was done using 10 atmospheres for 10 seconds.The stent was reported to be fully apposed.No ivus was carried out after stent deployment.Ffr was positive prior to the intervention.The target lesion was de novo lad/diag bifurcation with 80% stenosis, for both vessels.The product was stored properly per the instructions for use (ifu).There was no damage noted to the product packaging upon inspection, prior to use.There no difficulty reported when removing the product from its packaging.The product was inspected prior to use and appeared to be normal.The product was prepped properly without noted problems, per the ifu.There were no reported product issues or adverse events during the patient's index procedure.The patient was fully anticoagulated during the index procedure: she received 4000 units of heparin during the procedure (81 mg asa pre/75 plavix pre).The patient started on antiplatelet therapy: integrilin during and post procedure.Plavix post index procedure as well prescribed to home on plavix.The patient was discharged after the index procedure in the evening of (b)(6) 2018.Sub-acute thrombosis event: the patient's admitting diagnosis was acute mi with crushing chest pain (10/10).The patient was treated with laser for both lad and diagonalin which was occluded 100%.Pre ptca, 2.5x16 and 2.5x8 synergy was placed and post dilation was performed.Abciximab (reopro) thrombolytics was given.Additional information received july 17, 2018: due to patient information and confidentiality, the procedural films for this case will not be released.

Brand Name
ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key7721997
Report Number3003084171-2018-00036
Device Sequence Number10912668
Product Code NIQ
UDI-Device Identifier07290107013819
UDI-Public07290107013819
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model Number3.5X24
Device Catalogue NumberLUN350R24US
Device Lot NumberLNRUS00130
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2018
Initial Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age73 YR